# SDR CALA0001166

- Difficulty date: July 26, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.6 INCH CRACK IN L-1 DOOR LOWER FORWARD CORNER SEAL ATTACH ANGLE.  THE ATTACH ANGLE WAS REMOVED AND A NEW ATTACH ANGLE WAS INSTALLED IAW SRM 51-30-7, 51-10-4, AND 51-10-3.
